# SDR SWAA2022030826869

- Difficulty date: May 2, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT STA 305 STR 9L COVE PANEL IS CRACKED / VERFIED NEW PART REVELAY IAW AIPC 53-13-00-21 P/N 141A8221-5; LOCATED AND DRILLED NEW COVER AT FWD ENTRY DOOR IAW SRM 51-40-05-0G-0 APPLIED DECORATIVE FINISH IAW AMM 51-21-73-370-804 TAG A85475
